Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: D. V. Anosov and A. A. Bolibruch
Title: The Riemann-Hilbert problem
Additional book information: Aspects of Mathematics, Friedr. Vieweg, Braunschweig and Wiesbaden, 1994, ix + 190 pp., ISBN 3-528-06496-X

References [Enhancements On Off] (What's this?)

  • [AB] D. V. Anosov and A. A. Bolibruch, The Riemann-Hilbert problem, Aspects of Mathematics, E22, Friedr. Vieweg & Sohn, Braunschweig, 1994. MR 1276272
  • [B1] A. A. Bolibruch, On sufficient conditions for the positive solvability of the Riemann-Hilbert Problem, Mathem. Notes of Ac. of Sci. of USSR 51:2 (1992), 110--117.
  • [B2] Andrey A. Bolibruch, Hilbert’s twenty-first problem for Fuchsian linear systems, Developments in mathematics: the Moscow school, Chapman & Hall, London, 1993, pp. 54–99. MR 1264423
  • [D] W. Dekkers, The matrix of a connection having regular singularities on a vector bundle of rank 2 on 𝑃¹(𝐶), Équations différentielles et systèmes de Pfaff dans le champ complexe (Sem., Inst. Rech. Math. Avancée, Strasbourg, 1975) Lecture Notes in Math., vol. 712, Springer, Berlin, 1979, pp. 33–43. MR 548141
  • [K1] V. P. Kostov, Fuchsian systems on $CP^{1}$ and the Riemann-Hilbert Problem, preprint 303, University of Nice, 1991.
  • [K2] Vladimir Petrov Kostov, Fuchsian linear systems on 𝐶𝑃¹ and the Riemann-Hilbert problem, C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 2, 143–148 (English, with English and French summaries). MR 1197226
  • [L] I. Lappo-Danilevskii, Memoires sur la théorie des systèmes des equations differentielles lineaires, Chelsea, New York, 1953.
  • [P] Josip Plemelj, Problems in the sense of Riemann and Klein, Edited and translated by J. R. M. Radok. Interscience Tracts in Pure and Applied Mathematics, No. 16, Interscience Publishers John Wiley & Sons Inc. New York-London-Sydney, 1964. MR 0174815
  • [R] H. Röhrl, Das Riemann-Hilbertsche Problem der Theorie der linearen Differentialgleichungen, Math. Ann 133 (1957), 1--25. MR 19:274c

Review Information:

Reviewer: Helmut Röhrl
Affiliation: University of California at San Diego
Email: hrohrl@ucsd.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 199-202
DOI: https://doi.org/10.1090/S0273-0979-96-00646-5
Review copyright: © Copyright 1996 American Mathematical Society